Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 373462, 9 pages
http://dx.doi.org/10.1155/2012/373462
Research Article

Noncompact Equilibrium Points and Applications

1Research Chair on Applied and Actuarial Mathematics, Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung 80424, Taiwan

Received 16 February 2012; Accepted 28 March 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Zahra Al-Rumaih et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH
  2. G. Allen, “Variational inequalities, complementarity problems, and duality theorems,” Journal of Mathematical Analysis and Applications, vol. 58, no. 1, pp. 1–10, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. K. Fan, “A minimax inequality and applications,” in Inequalities, O. Shisha, Ed., vol. 3, pp. 103–113, Academic Press, New York, NY, USA, 1972. View at Google Scholar · View at Zentralblatt MATH
  4. M. Bianchi, N. Hadjisavvas, and S. Schaible, “Vector equilibrium problems with generalized monotone bifunctions,” Journal of Optimization Theory and Applications, vol. 92, no. 3, pp. 527–542, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Bianchi and S. Schaible, “Equilibrium problems under generalized convexity and generalized monotonicity,” Journal of Global Optimization, vol. 30, no. 2-3, pp. 121–134, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. P. Fang and N. J. Huang, “Variational-like inequalities with generalized monotone mappings in Banach spaces,” Journal of Optimization Theory and Applications, vol. 118, no. 2, pp. 327–338, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. Fan, “Some properties of convex sets related to fixed point theorems,” Mathematische Annalen, vol. 266, no. 4, pp. 519–537, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. N. X. Tan and P. N. Tinh, “On the existence of equilibrium points of vector functions,” Numerical Functional Analysis and Optimization, vol. 19, no. 1-2, pp. 141–156, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Ben-El-Mechaiekh, S. Chebbi, and M. Florenzano, “A generalized KKMF principle,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 583–590, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. Ben-El-Mechaiekh, P. Deguire, and A. Granas, “oints fixed et coincidences pour les applications multivoque (application de Ky fan),” Comptes Rendus des Séances de l'Académie des Sciences. Série I, vol. 295, no. 3, pp. 257–259, 1982. View at Google Scholar · View at Zentralblatt MATH
  11. S. Karamardian, “Generalized complementarity problem,” Journal of Optimization Theory and Applications, vol. 8, pp. 161–168, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH